# SDR AMTA200300258

- Difficulty date: February 22, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY ESCAPE PATH LIGHTS INOPERATIVE AT 2 FED, 3 BULBS.  RECONNECTED WIRES TO LIGHT BULB FIXTURES, OPS CHECK GOOD.  (M)
